Alert archive / Ohio / Special Weather Statements in 2021

Special Weather Statement, NWS Cleveland, OH

July 7, 2021Hancock County, Wyandot County, Ohio

NWS Cleveland, OH issued this special weather statement at Jul 7, 2021, 2:39 PM EDT for Hancock County, Wyandot County, Ohio. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2021, 2:39 PM EDT (18:39 UTC)
Expired
Jul 7, 2021, 3:15 PM EDT
In force
36 min
Issued by
NWS Cleveland, OH

Counties Hancock County, OH, Wyandot County, OH

The radar

The Cleveland radar (KCLE), 145 km from the middle of the area, began a volume at 18:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.7 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2021-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 743 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2021-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -50 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
743 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
1120 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-50 m²/s²
0-3 km storm-relative helicity
-22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

131 
WWUS81 KCLE 071839
SPSCLE

Special Weather Statement
National Weather Service Cleveland OH
239 PM EDT Wed Jul 7 2021

OHZ017-018-027-028-071915-
Crawford-Seneca-Wyandot-Hancock-
239 PM EDT Wed Jul 7 2021

...A STRONG THUNDERSTORM WILL AFFECT WESTERN SENECA...NORTHERN
WYANDOT...NORTHWESTERN CRAWFORD AND SOUTHEASTERN HANCOCK COUNTIES...

At 239 PM EDT, a strong thunderstorm was located near Forest, or 11
miles west of Upper Sandusky, moving east at 25 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Findlay, Tiffin, Fostoria, Upper Sandusky, Forest, Sycamore, Vanlue,
New Riegel, Carey, Benton, Mount Blanchard, Wharton, Kirby and
Bascom.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4099 8373 4122 8326 4095 8299 4077 8348
      4079 8350 4081 8350 4082 8354
TIME...MOT...LOC 1839Z 261DEG 21KT 4087 8349 

$$

Campbell

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this special weather statement went out at Jul 7, 2:11 PM EDT, 28 minutes earlier.

Area forecast discussion, Jul 7, 2:11 PM EDT, 28 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
211 PM EDT Wed Jul 7 2021

.SYNOPSIS...
Convective activity ramps up today ahead of a low pressure
system and cold front that will pass late tonight into
Thursday. High pressure follows and persists through the first
part of the weekend, but isolated shower activity still
possible.

&&

.NEAR TERM /THROUGH THURSDAY/...
Disorganized convection has developed along and south of US-30
and will continue to move northeast over the next several hours.
As expected, the atmosphere has destabilized quickly and
additional convection development will be likely along outflow
boundaries and the lake breeze. A Severe Thunderstorm Watch has
been issued for our entire area until 01Z/9PM. Damaging wind
gusts remain the primary threat, although large hail cannot be
ruled out. Heavy rain is occurring within thunderstorms, so
localized flooding will become a concern if several rounds of
heavy rain train over one spot. No significant changes made
with this update.

Previous Discussion...

Getting into an active convective period in the near term as the
potential for severe weather ratchets up this afternoon. Weak
mid/upper level waves will fire convection north of the Ohio Valley
in the coming hours, which will track northeastward towards the
lower Great Lakes. Plenty of surface based moisture with dewpoints
around 70F lends to environment rich in MLCAPE today. Convection
will have to work through a lower RH vertical profile through the
mid levels of the atmosphere. While shear profiles are not overly
favorable for wind, storms that will eventually overcome the T/Td
spread in the column will instantly gain a wind potential with DCAPE
maxing out in the eastern CWA, and this is the primary threat in the
slight risk from SPC today/tonight. Meanwhile, area of low
pressure/cold front that was set up north of the CWA will finally
make southeastward progress in response to the upper level trough
swinging into the Great Lakes. Passage expected late tonight into
Thursday. While some convection is likely to persist during the
overnight hours, low stratus expected to form in now trapped low
level moisture. This will take a toll on the development of
convection later in the day Thursday as it will take time to mix out
the boundary layer. Convection still possible as the front passes,
but the severe threat is likely reduced for the day.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
Several upper-level shortwaves troughs will propagate across the
area in westerly flow Thursday night into Friday. At the surface, a
cold front will depart to the south and east, with a high moving in
behind into lower Michigan. A weak trough will linger across the
local region on Friday, resulting in isolated rain showers through
Friday afternoon. Cold air advection behind this front will yield
below normal temperatures on Friday with highs in the mid to upper
70s.

Meanwhile, an upper-level trough will move southeast down into the
central Great Plains by Saturday night. At the surface, a low will
develop across the central Great Plains with a warm/stationary front
extending eastward across the Ohio Valley and largely remaining just
south of our local region. Return southwest flow ahead of this
trough will result in moisture advection and lift with isentropic
upglide ahead of the surface front, resulting in isolated to
scattered rain showers overspreading the area from the south
Saturday afternoon through the overnight period. Below normal
temperatures are expected as long as we remain on the cool side of
the front.

&&

.LONG TERM /SUNDAY THROUGH TUESDAY/...
The aforementioned upper-level trough becomes a low over the mid-
Mississippi valley, circulating in place through at least Monday,
before lifting northeast across the Great Lakes Monday night into
Tuesday. At the surface, the low pressure near MO/IL slowly lifts
north across the Great Lakes through Tuesday. This will result in a
chance of showers and thunderstorms each day/night through at least
Tuesday. Tough to determine when the best chance for precipitation
is because there are still a lot of discrepancies in the low
pressure evolution (timing/track).

&&

.AVIATION /18Z Wednesday THROUGH Monday/...
Scattered to widespread showers and thunderstorms have already
developed south of a line from FDY to CAK and coverage should
increase as the storms track northeast over the next several
hours. Include at least VCTS at all terminals this afternoon
through early this evening and any storms that move directly
over terminals will produce MVFR to possibly IFR conditions,
heavy rain, and potentially gusty winds to 30 knots. Isolated
gusts to 40-plus knots are possible within the strongest
convection. Several amendments will be needed this afternoon
into this evening since convection is not particularly
organized. Expect of the convection to occur before 00Z, but
lingering showers and perhaps thunderstorms are possible through
at least 03Z. Some hi-res members are hinting at showers and
isolated thunderstorms lingering through the overnight hours,
but confidence in coverage/placement of storms is too low to
warrant a mention of precip during this time. Regardless,
residual moisture will lead to low stratus and MVFR to near-IFR
conditions starting late tonight or early Thursday morning and
additional convection may develop later Thursday morning or
early Thursday afternoon. Have VCSH at most terminals at the
moment, although there's still uncertainty in the
timing/placement of showers. Outside of thunderstorms, winds
will be westerly or southwesterly at 10 knots or less and may
become southerly overnight.

Outlook...Non-VFR within occasional showers and thunderstorms
Thursday afternoon through Friday morning. Non-VFR possible in
periodic showers and thunderstorms Saturday through Monday.

&&

.MARINE...
A relatively weak wind field is expected for the foreseeable future.
Southwest winds with persist today until a stationary moves south to
over Lake Erie by tonight. A low will move east along this boundary
on Thursday with a cold front moving in behind this on Thursday nigh
with northwest flow ensuing Friday. This boundary settles south of
Lake Erie, remaining there through the weekend.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...26
NEAR TERM...Maines/26
SHORT TERM...Saunders
LONG TERM...Saunders
AVIATION...Maines
MARINE...Saunders
Hazardous weather outlook, Jul 7, 1:58 PM EDT, 41 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
158 PM EDT Wed Jul 7 2021

LEZ143>149-163>169-OHZ007>014-021>023-089-PAZ001>003-081800-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Summit-Portage-Trumbull-Ashtabula Lakeshore-
Northern Erie-Southern Erie-Crawford-
158 PM EDT Wed Jul 7 2021

...SEVERE THUNDERSTORM WATCH 343 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

Severe Thunderstorm Watch has been issued. Scattered strong to
severe thunderstorms are expected across the area through this
evening. Strong gusty winds and possibly damaging winds will be the
primary threat.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

There is a slight risk of severe thunderstorms today and tonight.
The primary threat is strong wind gusts.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

LEZ142-162-OHZ003-006-017>020-027>033-036>038-047-081800-
Maumee Bay to Reno Beach OH-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-Lucas-Wood-Hancock-Seneca-Huron-
Medina-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-
Morrow-Holmes-Knox-
158 PM EDT Wed Jul 7 2021

...SEVERE THUNDERSTORM WATCH 343 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio and northwest Ohio.

.DAY ONE...This afternoon and tonight.

Severe Thunderstorm Watch has been issued. Scattered strong to
severe thunderstorms are expected across the area through this
evening. Strong gusty winds and possibly damaging winds will be the
primary threat.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

There is a marginal risk of severe thunderstorms today and tonight.
The primary threat is strong wind gusts.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

LEZ061-081800-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-
158 PM EDT Wed Jul 7 2021

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...This afternoon and tonight.

There is a marginal risk of severe thunderstorms today and tonight.
The primary threat is strong wind gusts.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

In the hours before

Special weather statement, Jul 7, 1:00 PM EDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Cleveland OH
100 PM EDT Wed Jul 7 2021

OHZ031-071745-
Wayne-
100 PM EDT Wed Jul 7 2021

...A STRONG THUNDERSTORM WILL AFFECT WAYNE COUNTY...

At 1259 PM EDT, a strong thunderstorm was located 7 miles east of
Hayesville, or 10 miles west of Wooster, moving east at 20 mph.

Winds in excess of 40 mph and penny size hail are possible with this
storm.

Locations impacted include...
Wooster, Orrville, Rittman, Doylestown, Creston, Dalton, Shreve,
Mount Eaton, Smithville, Apple Creek, Marshallville, Fredericksburg,
Congress and Reedsburg.

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4067 8213 4090 8213 4099 8187 4098 8165
      4067 8165
TIME...MOT...LOC 1659Z 252DEG 16KT 4078 8212

Sefcovic
Special weather statement, Jul 7, 1:06 PM EDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Cleveland OH
106 PM EDT Wed Jul 7 2021

OHZ047-071745-
Knox-
106 PM EDT Wed Jul 7 2021

...A STRONG THUNDERSTORM WILL AFFECT EASTERN KNOX COUNTY...

At 106 PM EDT, a strong thunderstorm was located over Mount Vernon,
moving east at 15 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Mount Vernon, Gambier, Danville, Gann and Bladensburg.

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4045 8256 4055 8218 4028 8219 4027 8252
TIME...MOT...LOC 1706Z 259DEG 12KT 4038 8245

Sefcovic
Special weather statement, Jul 7, 1:37 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Cleveland OH
137 PM EDT Wed Jul 7 2021

OHZ021-031-032-038-071830-
Holmes-Summit-Stark-Wayne-
137 PM EDT Wed Jul 7 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN STARK...
SOUTHERN SUMMIT...WAYNE AND EASTERN HOLMES COUNTIES...

At 137 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Wooster to near Dalton to
Millersburg. Movement was northeast at 20 mph.

Wind gusts up to 50 mph and penny size hail are possible with these
storms.

Locations impacted include...
Akron, Canton, Wooster, Millersburg, Massillon, Kent, Barberton,
Green, Tallmadge, North Canton, Orrville, Berlin, Rittman, Mogadore,
Walnut Creek, Doylestown, Brewster, Navarre, Dalton and Holmesville.

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4045 8198 4073 8190 4088 8203 4099 8177
      4099 8169 4103 8169 4115 8139 4065 8139
      4066 8146 4065 8147 4063 8167 4044 8167
TIME...MOT...LOC 1737Z 236DEG 17KT 4087 8190 4077 8180 4053 8190

Sefcovic
Special weather statement, Jul 7, 1:42 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Cleveland OH
142 PM EDT Wed Jul 7 2021

OHZ029>031-038-047-071830-
Holmes-Richland-Ashland-Wayne-Knox-
142 PM EDT Wed Jul 7 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN RICHLAND...
SOUTHEASTERN ASHLAND...SOUTHWESTERN WAYNE...NORTHWESTERN HOLMES AND
NORTHEASTERN KNOX COUNTIES...

At 142 PM EDT, a strong thunderstorm was located near Loudonville, or
16 miles northeast of Mount Vernon, moving northeast at 20 mph.

Wind gusts up to 50 mph and penny size hail are possible with this
storm.

Locations impacted include...
Wooster, Loudonville, Shreve, Danville, Nashville, Butler,
Perrysville, Fredericksburg, Mohicanville and Reedsburg.

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4045 8227 4059 8243 4091 8206 4068 8186
TIME...MOT...LOC 1742Z 227DEG 16KT 4058 8229

Sefcovic
Special weather statement, Jul 7, 2:01 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Cleveland OH
201 PM EDT Wed Jul 7 2021

OHZ019-029-030-071845-
Huron-Richland-Ashland-
201 PM EDT Wed Jul 7 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN RICHLAND...SOUTHEASTERN
HURON AND NORTHERN ASHLAND COUNTIES...

At 201 PM EDT, a strong thunderstorm was located near Shelby, or 12
miles northwest of Mansfield, moving northeast at 20 mph.

Wind gusts up to 50 mph and half inch hail are possible with this
storm.

Locations impacted include...
Shelby, New London, Plymouth, Savannah, Sullivan, Greenwich, Bailey
Lakes, Shenandoah and Nova.

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4090 8273 4099 8273 4122 8235 4121 8234
      4107 8234 4106 8222 4099 8216 4081 8265
TIME...MOT...LOC 1801Z 238DEG 19KT 4093 8263

Sefcovic
Special weather statement, Jul 7, 2:39 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Cleveland OH
239 PM EDT Wed Jul 7 2021

OHZ017-018-027-028-071915-
Crawford-Seneca-Wyandot-Hancock-
239 PM EDT Wed Jul 7 2021

...A STRONG THUNDERSTORM WILL AFFECT WESTERN SENECA...NORTHERN
WYANDOT...NORTHWESTERN CRAWFORD AND SOUTHEASTERN HANCOCK COUNTIES...

At 239 PM EDT, a strong thunderstorm was located near Forest, or 11
miles west of Upper Sandusky, moving east at 25 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Findlay, Tiffin, Fostoria, Upper Sandusky, Forest, Sycamore, Vanlue,
New Riegel, Carey, Benton, Mount Blanchard, Wharton, Kirby and
Bascom.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4099 8373 4122 8326 4095 8299 4077 8348
      4079 8350 4081 8350 4082 8354
TIME...MOT...LOC 1839Z 261DEG 21KT 4087 8349

Campbell

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 12:08 PM EDTSpecial Weather StatementCLEAshland52 min
Jul 7, 1:00 PM EDTSpecial Weather StatementCLEWayne45 min
Jul 7, 1:06 PM EDTSpecial Weather StatementCLEKnox39 min
Jul 7, 1:37 PM EDTSpecial Weather StatementCLEHolmes, Wayne53 min
Jul 7, 1:42 PM EDTSpecial Weather StatementCLEAshland48 min
Jul 7, 1:45 PM EDTSevere Thunderstorm WarningCLEHolmes, Stark, Summit, Wayne41 min
Jul 7, 2:01 PM EDTSpecial Weather StatementCLEHuron44 min
Jul 7, 2:36 PM EDTSevere Thunderstorm WarningCLEAshland, Lorain, Medina, Wayne54 min
Jul 7, 2:37 PM EDTSevere Thunderstorm WarningCLEHancock, Wood38 min
Jul 7, 2:46 PM EDTSevere Thunderstorm WarningCLEHancock, Seneca, Wyandot23 min
Jul 7, 3:04 PM EDTSpecial Weather StatementCLEWood26 min
Jul 7, 3:07 PM EDTSpecial Marine WarningCLE71 min
Jul 7, 3:15 PM EDTSevere Thunderstorm WarningCLESandusky, Seneca19 min
Jul 7, 3:22 PM EDTSpecial Weather StatementCLEMedina38 min
Jul 7, 3:33 PM EDTSpecial Weather StatementCLELucas27 min
Jul 7, 3:44 PM EDTSevere Thunderstorm WarningCLECuyahoga, Lorain61 min
Jul 7, 3:46 PM EDTSpecial Weather StatementCLEAshland44 min
Jul 7, 3:49 PM EDTSpecial Marine WarningCLE116 min
Jul 7, 3:49 PM EDTSpecial Weather StatementCLECrawford, Marion, Wyandot41 min
Jul 7, 3:51 PM EDTSpecial Marine WarningCLE100 min
Jul 7, 4:16 PM EDTSpecial Weather StatementCLEAshtabula, Geauga, Lake44 min
Jul 7, 4:29 PM EDTSpecial Weather StatementCLEMahoning31 min
Jul 7, 4:34 PM EDTSpecial Weather StatementCLEAshland, Richland56 min
Jul 7, 4:40 PM EDTSevere Thunderstorm WarningCLECrawford, Huron, Richland37 min
Jul 7, 4:59 PM EDTSevere Thunderstorm WarningCLEAshland, Huron, Lorain, Richland46 min
Jul 7, 5:12 PM EDTSpecial Weather StatementCLEAshtabula, Lake48 min
Jul 7, 5:34 PM EDTSpecial Marine WarningCLE100 min
Jul 7, 5:36 PM EDTSpecial Marine WarningCLE114 min
Jul 7, 5:58 PM EDTSpecial Weather StatementCLELorain47 min
Jul 7, 6:22 PM EDTSevere Thunderstorm WarningCLECuyahoga, Medina, Summit31 min
Jul 7, 6:28 PM EDTSpecial Weather StatementCLEStark, Wayne47 min
Jul 7, 6:45 PM EDTSpecial Weather StatementCLELucas45 min
Jul 7, 7:12 PM EDTSpecial Weather StatementCLEStark48 min
Jul 7, 7:24 PM EDTSpecial Marine WarningCLE71 min
Jul 7, 7:38 PM EDTSpecial Weather StatementCLEPortage, Trumbull52 min
Jul 7, 5:28 PM EDTSpecial Weather StatementCLECrawford47 min
Jul 7, 5:50 PM EDTSevere Thunderstorm WarningCLECrawford40 min
Jul 7, 6:15 PM EDTSpecial Weather StatementCLEErie60 min

Nearby

Special Weather Statements in Ohio, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.